BibTeX record journals/cor/EvansJ77

download as .bib file

@article{DBLP:journals/cor/EvansJ77,
  author    = {James R. Evans and
               John J. Jarvis},
  title     = {An out-of-kilter based heuristic for the integer multicommodity transportation
               problem},
  journal   = {Comput. Oper. Res.},
  volume    = {4},
  number    = {1},
  pages     = {13--20},
  year      = {1977},
  url       = {https://doi.org/10.1016/0305-0548(77)90003-X},
  doi       = {10.1016/0305-0548(77)90003-X},
  timestamp = {Tue, 18 Feb 2020 13:57:53 +0100},
  biburl    = {https://dblp.org/rec/journals/cor/EvansJ77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics